RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 160–163 (Mi tvp2689)  

Short Communications

Boundary behaviour of conditional diffusion processes

Yu. I. Kifer

Moscow

Abstract: Let $G$ be a bounded domain in $R^n$ of class $A^{(2)}$ with the boundary $\Gamma$, and $x_t$ be a diffusion process in $G$ with absorption on $\Gamma$. Denote by $q(x,\gamma)$ the distribution density of the exit point of $x_t$ on $\Gamma$, and let $\widehat x_t$ be the conditional process given that $x_t$ is absorbed at a point $o$.
In the paper, the behaviour of the function $q(x,o)$ as $x\to o$ and of the process $\widehat x_t$ near $o$ is studied.

Full text: PDF file (323 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 158–161

Bibliographic databases:

Received: 20.05.1971

Citation: Yu. I. Kifer, “Boundary behaviour of conditional diffusion processes”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 160–163; Theory Probab. Appl., 18:1 (1973), 158–161

Citation in format AMSBIB
\Bibitem{Kif73}
\by Yu.~I.~Kifer
\paper Boundary behaviour of conditional diffusion processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 160--163
\mathnet{http://mi.mathnet.ru/tvp2689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310984}
\zmath{https://zbmath.org/?q=an:0303.60069}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 158--161
\crossref{https://doi.org/10.1137/1118013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2689
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:80
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020